# SDR 7C7A2018111650458

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 54,132 hours, 68,038 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Part time: 54,132 hours, 68,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON THE AIRSTAIR DOOR OUTER SKIN, LOCATED BETWEEN STA. X222.78 - X237.7 AND ABOVE DOOR STOP #4 OF THE AIRSTAIR DOOR ASSEMBLY P/N 85210003.  ENSURE DENT IS WITHIN LIMITS OF RD, INSPECT FOR CRACK AND DISBOND INDICATIONS, AND REFINISH ANY BARE SURFACE WITH CORROSION INHIBITING COMPOUNDS. ALL WORK DONE IAW BOMBARDIER RD 8-52-1633 AND CORVUS ECO 008.52-18.10 DATED OCTOBER 30, 2018.
